# SDR 97ZZZX2089

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1005
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Part number: 2585F33911
- Condition: Chafed Through
- Location: Lt Pitot Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT PITOT HEAD (P1) LINE 'SAWED THROUGH' BY LEFT ELEVATOR CONTROL CABLE DURING INVESTIGATION OF AN AIRSPEED DISCREPANCY.  REMOVED AND REPLACED LINE.  LINE IS PART OF A 4-GANG CLUSTER RUNNING UNDER THE CENTER COCKPIT FLOOR.  SUBMITTER STATED THE LINES ARE GETTING STEPPED ON WHEN THE FLOOR PANELS ARE REMOVED AND THE AREA IS EXPOSED.  SUGGEST BETTER SUPPORT OF LINES.
